# SDR UIEA2024080800798

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Part number: 2832001007
- Part serial: NSN
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBORD AILERON, INTERIOR PCA, WITH EVIDENCE OF HYD LEAK, AND ACTUATOR SEAL WITH WEAR( RH WING, OUTBOARD AILERON, INTERIOR PCA WAS REPLACED IAW AMM TASK 27-11-49-422-028 REV 142 DATE 22 APR 24, 140INLB & 135INLB WERE APPLIED S/N 1123126519 DUE DATE 28 NOV 24, 840INLB & 270INLB WERE APPLIED S/N 0224902047 DUE DATE 21 FEB 25, OPERATIONAL TEST AND LEAK TEST WAS PERFORMED, NO LEAKS WERE FOUND. NO FURTHER DEFECTS NOTED )
